Jump to content

Photo

Zest Soap For Acne?

zest acne cure help severe acne soap proactiv black soap

3 replies to this topic

#1 anb1998

anb1998

    Junior Member

  • Members
  • Posts & Likes
    Posts: 30
    Blog Entries: 2
    Likes: 1
About Me
  • Joined: 31-October 12

Posted 25 March 2013 - 02:06 PM

Okay so I have had mild acne since I was like 10 or 11 and now I'm 14 and its gotten so bad I can't even walk out of my bedroom without makeup on and no matter how much makeup I wear you can still see the redness and acne through it. Its so embarrassing because I'm a dancer so at like competitions I have to take off my makeup because I'll be wearing like costume makeup and I'll have to change it to a different character or something and take it all off and I've had people ask me if it was an allergic reaction to the face paints! I just want it gone! One of the people on my team their moms a nurse and her friends daughter had acne that got bad and she said this is how they cleared it. She said they used just zest soap. ( i think thats what it was called... it was just like a normal soap that isn't supposed to leave a residue and it doesn't have any irritating ingredients or anything) She washed her face with it twice a day and didn't use anything else. She would take a clean wash cloth and run it under hot water and hold it over her face for a minute or so then rub the soap on the wash cloth and scrub her face with the wash cloth and then she would rinse with freezing cold water. Apparently it dried her face out bad for the first week but it cleared it and its been a week and a half and its almost clear. Idk though if it would work for me. I'm using african black soap from coastal scents that has shea butter added, the proavtiv toner, and an aveeno moisterizer right now and its not doing anything. Should I try this with my black soap and see if it works because I thought black soap would be better than zest since its like natural and everything... idk   



#2 KatNewby

KatNewby

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 5
About Me
  • Joined: 22-February 13

Posted 25 March 2013 - 03:59 PM

Oh, goodness. To be honest, that sounds like a terrible idea. Zest and the like are totally irritating to most acne because it dries it out and strips the skin of necessary things. My grandma used to tell me things like this: "Listen Kat, just use regular soap and make the biggest amount of foam possible with it and then let it sit on your skin until all the subs dry out and the soap is not longer wet. Then wash it off with the hottest water you can stand.") Grandma couldn't have been more wrong! lol

 

I would try a lotion and/or wash and/or toner from this list of 100% comedogenic-free products. I'm not claiming that it will fix your skin, but it will probably be the best thing for it. Have you been to the dermatologist?

 

http://www.acne.org/...medogenic-list/



#3 anb1998

anb1998

    Junior Member

  • Members
  • Posts & Likes
    Posts: 30
    Blog Entries: 2
    Likes: 1
About Me
  • Joined: 31-October 12

Posted 25 March 2013 - 04:27 PM

I have been to a dermatologist. they put me on minocycline which made me so dizzy I couldn't even stand up and then they tried to get me to go on accutane but my mom wont let me go on it because she was on it before and she said it was awful



#4 KatNewby

KatNewby

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 5
About Me
  • Joined: 22-February 13

Posted 25 March 2013 - 06:23 PM

I have been to a dermatologist. they put me on minocycline which made me so dizzy I couldn't even stand up and then they tried to get me to go on accutane but my mom wont let me go on it because she was on it before and she said it was awful

 

I was actually on Minocycline before I started Accutane (and for a few weeks I was on both). The Mino helped a bit with the cysts, but I also had a weird vertigo like you. Mine wasn't as severe as yours though, apparently. My worst symptom of the Mino was actually depressive symptoms, which is odd considering I never even heard of that side-effect being possible with antibiotics. As for Accutane, I've come to a place where I won't recommend it because it is such a personal decision that I don't want to sway people either way (I have before, but I won't anymore). I can explain my symptoms though: mild dry skin, moderately dry lips, dry nose/nose bleeds, very mild dry eye. That's it. I can't say that is indicative of everybodies experience, but it is mine. I can't say it has been much fun, but then again neither is waking up and feeling ashamed to look in the mirror because of a face full of acne.

 

I would probably suggest inquiring about other antibiotics with your doctor and asking for a topical. This will likely "manage" your acne until you grown out of it hopefully.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users